Publication
Title
The Howe dual pair in Hermitean Clifford analysis
Author
Abstract
Clifford analysis offers a higher dimensional function theory studying the null solutions of the rotation invariant, vector valued, first order Dirac operator partial derivative. In the more recent branch Hermitean Clifford analysis, this rotational invariance has been broken by introducing a complex structure J on Euclidean space and a corresponding second Dirac operator partial derivative(J), leading to the system of equations partial derivative f = 0 = partial derivative(J)f expressing so-called Hermitean monogenicity. The invariance of this system is reduced to the unitary group. In this paper we show that this choice of equations is fully justified.
Language
English
Source (journal)
Revista matemática iberoamericana. - Madrid
Publication
Madrid : 2010
ISSN
0213-2230
Volume/pages
26:2(2010), p. 449-479
ISI
000280972000002
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.11.2010
Last edited 21.06.2017
To cite this reference